# SDR UPS203436

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON STIFFENER B.S. 301, LBL 12 TO RBL 12 WL 180.  REPLACED STIFFENER IAW SRM 53-10-1, 51-10-1, 51-30-2.
